# SDR LY02011F00000

- Difficulty date: February 14, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N26974
- Make and model: Swrngn SA227AC
- Aircraft serial: AC664
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6122 · Propeller Governor
- Part: Packing
- Part number: 8977221
- Condition: Leaking
- Location: Prop Governor
- Component: Prop Governor
- Component part number: 89741016
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ACFT DURING ASCENT WITH ALTITUDE OF 6500 FT WAS EVIDENCE THE LOW OIL PRESSURE LIGHT ENG RT "TURN ON", AND THE OIL QTY INDICATOR TO ZERO.  CABIN CREW AGREES TO SHUTDOWN THE RT ENGINE IAW THE PROVISIONS OF THE CHECKLIST " ENGINE FAILURE DURING FLIGHT".  THE CONTROL TOWER ALLOWED DESCENT TO 4,000 FT AND MADE THE APPROACH WITH 1 ENG IAW THE PROVISIONS OF THE CHECKLIST, AFTER LANDING THE ACFT APPROACHED THE GATE AND SHUTDOWN THE LT ENGINE
